Communications in Number Theory and Physics

Volume 1 (2007)

Number 3

On solutions to Walcher’s extended holomorphic anomaly equation

Pages: 579 – 603

DOI: http://dx.doi.org/10.4310/CNTP.2007.v1.n3.a5

Authors

Yukiko Konishi (Graduate School of Mathematical Sciences, The University of Tokyo, Japan)

Satoshi Minabe (Department of Mathematics,Hokkaido University, Sapporo, Japan)

Abstract

We give a generalization of Yamaguchi–Yau’s result to Walcher’s extended holomorphic anomaly equation.

Full Text (PDF format)